English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the Mahler measure of hyperelliptic families

MPS-Authors
/persons/resource/persons236533

Zudilin,  Wadim
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Bertin, M. J., & Zudilin, W. (2017). On the Mahler measure of hyperelliptic families. Annales Mathématiques du Québec, 41(1), 199-211. doi:10.1007/s40316-016-0068-4.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0884-E
Abstract
There is no abstract available